U.S. doctors online nowAsk doctors free
Saint Charles, MO
A 24-year-old female asked:

taken 15mg oxycodone q6 for about 6 mos (chronic back pain). weaning off at 10mg x5/day. feel anxious, irritable. is this from decreased dose? having trouble distinguishing from my normal anxiety, and not sure if i should use my lorazepam for it.

2 doctor answers4 doctors weighed in
Dr. Clarence Grim
Endocrinology 57 years experience
Oxycodone taper: Discuss wth your medical team and tell they what you are experiencing.
Dr. Alan Wartenberg
A Verified Doctoranswered
A US doctor answeredLearn more
Go slower, get help: I am assuming this is prescribed, so it should be the PRESCRIBER who helps you taper off. I recommend no more than about 10% of the dose per week, which would be about 5 mg per week over 10-12 weeks. You are going twice that fast, so I would slow it down. BUT TALK TO YOUR DOCTOR OR PRESCRIBER about it. I would NOT recommend using lorazepam in any higher dose than is already prescribed.Good luck

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

India
A 23-year-old member asked:

Is it possible to get rid of watery eyes, runny nose, and coughing mucus in a day?

2 doctor answers2 doctors weighed in
Dr. Theodore Wu
Ophthalmology 22 years experience
Watery eyes: Sounds like you have a viral illness. Take an over-the-counter decongestant and see if this helps. A saline nasal spray is also helpful. Drink plenty of fluids and get some rest. If you are still having problems after 7 days, call your primary doctor.
Las Vegas, NV
A 39-year-old female asked:

Headaches I hadn't experienced feel like migraines for they come with nausea vomiting dizziness weakness also cold toes cold sweats neck pain clammy?

2 doctor answers3 doctors weighed in
Dr. William Goldie
Pediatric Neurology 48 years experience
See your doctor: These extra symptoms are just more severe migraines. Migraines are the body's warning system. Something is stressing you that is making your migraines more complex. You may have infection, allergic reaction, toxic reaction to food or drug, or some emotional crisis. You need a good medical checkup.
Miami, FL
A 19-year-old male asked:

I have an enlarged lymph node near my jaw. I have earaches and I also feel pain in my legs, arms, feet, and hands. Could it be HIV or some other dise?

3 doctor answers8 doctors weighed in
Dr. Gaston Moran Celayes
Dr. Gaston Moran Celayesanswered
Internal Medicine 26 years experience
Get tested: If you have high risk sexual behavior or use IV illicit drugs, get tested. Don't wait for symptoms because you might not have them until really late. Only one lymph node is not very dangerous but i would have a consultation with the physician to be on the safe side.
A member asked:

My 2 yr daughter has hand, foot and mouth disease for last 4 days. The ulcers / blisters in mouth make it difficult for her to drink and eat.. What medication will be most suitable?

2 doctor answers7 doctors weighed in
Dr. Josephine Ruiz-healy
Pediatrics 39 years experience
Numb the mouth: Anything that will decrease the pain in the mouth will help her drink. Ice cold foods act as a local anesthesia as they numb the area. Try popsicles, ice cream, jello, as well as pedialyte popsicles that will keep her hydrated. Also oragel will help. As it is a viral disease, there is no antibiotics that will help it. It will go away on its own.
A member asked:

My mother is suffering through rheumatoid arthritis and can not walk much and always feels the pain on both the knee joints .?

2 doctor answers4 doctors weighed in
Dr. Fernando Austin
Gastroenterology 46 years experience
Rheumatoid: She should be seen by a rheumatologist and placed on the appropriate medications pain medication and anti-inflammatory medication. Physical therapy may or may not be part of the treatment as well.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Jun 28, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.